# SDR SWAA2017012511447

- Difficulty date: January 7, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bumper
- Part number: 416A2304
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE MISSING END CAP BUMPER.  INSTALLED END CAP BUMPER IAW SRM.
